# SDR AALA201909069015

- Difficulty date: September 6, 2019
- Submitted: September 6, 2019
- Operation: Air carrier
- Aircraft: N982NN
- Make and model: Boeing 737823
- Aircraft serial: 31231
- Aircraft time: 12,356 hours, 4,989 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 1703603
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: SEAT 3C SIDE-MOUNTED EEPL INOPERATIVE, BROKEN WIRE FOUND AT CONNECTOR ON WIRE HARNESS. REPAIRED BROKEN WIRE ON EEPL AT SEAT 3E IAW SWPM 20-42-01 CHECKS OK.
